2 doctors weighed in:

Been on minocycline for over a month. been on Depo-Provera shot for 8 months. Suddenly feeling nauseous+hungry for a week. Is it from mino or could i be preg?

2 doctors weighed in
Dr. Susan Mueller
Obstetrics & Gynecology
1 doctor agrees

In brief: Minocycline Depo

Some women experience increased weight gain from depo, and both the mino & depo are associated with nausea.
However, no method of contraception is fool proof, so if you are concerned about possible pregnancy I'd recommend getting a home pregnancy test

In brief: Minocycline Depo

Some women experience increased weight gain from depo, and both the mino & depo are associated with nausea.
However, no method of contraception is fool proof, so if you are concerned about possible pregnancy I'd recommend getting a home pregnancy test
Dr. Susan Mueller
Dr. Susan Mueller
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors